# SDR R61A201802190282

- Difficulty date: February 19, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION AFT WET AREA RT OB FLOOR PANEL SUPPORT AFT OF R2 DOOR FR 89. THEY REMOVED AND REPLACED FLOOR PANEL SUPPORT IAW SRM 51-42-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HVY CHECK COMPLETION.
